| Model Number |
TW160072IMLD |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation in-progress.
Event or Problem Description
Customer complaint no.(b)(4).Customer reported that when drawing medicine with an empty needle, the medicine flowsbackward.Customer complaint no: (b)(4).Customer reported that after drawing the medication, leakage occurs from the black rubberstopper during injection.Customer complaint no: (b)(4).Customer reported that when drawing the medication, it leaks from the needle hub.Customer complaint no: (b)(4).Customer reported that the syringe malfunctioned, with leakage occurring from the back of therubber stopper.Customer complaint no: (b)(4).Customer reported that the back end of the syringe is leaking.Customer complaint no: (b)(4).Customer reported that the medication leaks out from the needle.
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the archive sample analysis.Additionally, no trends related to this issue have been identified during our track-and-trend analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.